# SDR UALA2011050602224

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 41,128 hours, 5,042 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 956
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV L STAT MSG ON EICAS.  LOCKED FAN AIR VALVE OPEN PER MEL 3611P DUE TO TIME.  REPLACED FAN AIR VALVE PER MM.  OPS NORMAL.
